# SDR IPXA10M58365

- Difficulty date: January 26, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 53,598 hours, 8,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622F
- Part serial: WAE117
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT INBD FLAP VANE DELAMINATED AT BOTTOM SKIN OTBD END    CUT OUT DELAM SKIN 2 IN. DIAM APPLIED WET LAYUP REPAIR REF SRM 57-50-80 REPAIR 2 FIG 201.
